# SDR SWIA971293

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Engine: Ge CF343A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Condition: Malfunctioned
- Location: Lt Bleed Air
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE L 14TH DUCT WARNING MESSAGE ON IN FLIGHT.  LEFT ENGINE PRECAUTIONARY SHUT DOWN ACCOMPLISHED.  REMOVED AND REPLACED LEFT BLEED AIR CONTROL UNIT, IAW CRJ MM 36-21-10.
